# SDR KCSA2025092549

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 124,860 hours, 25,692 cycles
- System (JASC): 5270 · Door Warning System
- Part: Actuator
- Part number: 723D1009
- Part serial: 868
- Condition: Unserviceable
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK CAUTION MESSAGE.   TRANSFERRED TO DMI LIST NUMBER 100272910 IAW KA B747-400 MEL 52-23-3-2. CAT C. DUE 10-5-25. PLACARDS INSTALLED.  : REFERENCE DMI 100272910.   REMOVED AND REPLACED RIGHT HAND UPPER DECK DOOR LOCK ACTUATOR IAW KA B747-400 AMM 52-23-08. OPERATIONAL CHECK GOOD. THIS CLEARS DMI 100272910. PLACARDS REMOVED.
